# SDR BJNA040902

- Difficulty date: August 6, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE SKIN CRACKED AT BOTTOM OF L1 DOOR CUT OUT BS 336.  INSTALLED DOUBLER AND STRAP AT L1 DOOR LOWER CUTOUT IAW SB 737-53-1083 REV 3.  (M)
